MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 PUMPS; PUMP, INFUSION

ST PAUL MEDFUSION 3500 PUMPS; PUMP, INFUSION
Model Number 3500-0600-82
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(4).A manufacturing device history record review was not performed because the results of the complaint investigation did not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection showed there was not any external damage noted.There was depleted battery alarms present in the event history log.During the functional testing the reported issue was able to be duplicated.The root cause of the reported problem could be due to the normal wear of the battery, but this could not be validated since no expiration date indicated on the battery.Replaced the battery.
 
Event or Problem Description
It was reported that the pump would not hold a charge unless plugged in.No patient injury was reported.

Brand Name
MEDFUSION 3500 PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
345 n nimitz hwy unit c
minneapolis, MN 55442
MDR Report Key16380620
Report Number3012307300-2023-01291
Device Sequence Number6279207
Product Code FRN
UDI-Device Identifier10610586043017
UDI-Public10610586043017
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K040899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500-0600-82
Device Catalogue Number3500-0600-82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown